# SDR FDEA202302070215

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION ON THE RIGHT HAND   FORWARD FLANGE OF LOWER VERTICAL STABILIZER REAR SPAR CAP, FOUND 01 EACH CRACK   WITH LENGTH APPROXIMATELY 0.4Ï¿½ FROM 03RD FASTENERS BELOW ZEE CHANNEL STATION Y =   2164. 01 EACH CRACK WITH LENGTH APPROXIMATELY 0.4" FROM FASTENER BELOW ZEE CHANNEL   STATION Y=2164 AT RIGHT HAND FORWARD FLANGE OF LOWER VERTICAL STABILIZER REAR SPAR   CAP, REPAIRED PER E.A. #1-5530-T0373036 P1. TITLE: STABILIZERS - VERTICAL   STABILIZER - CRACK REPAIRS ON VERTICAL STABILIZER REAR SPAR LHS & RHS FORWARD   FLANGES. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
